# SDR ASAA2022082739681

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 30,314 hours, 9,656 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Open
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW HEAT OVERHEAT ANNOUNCIATOR ILLUMINATED. RAN QRH, LIGHT ILLUMINATED AGAIN. GROUNDED - YES. PERFORMED B737-900 FIM 30-41 TASK 812 SELECTED WINDOW SENSOR SPARE POSITION NO HELP. OVERHEAT LIGHT ON FOUND C/B WINDOW HEAT POWER LEFT FRONT P6-12, B9 OPEN. RESET TO CLOSE. PERFORMED WHCU SYS TEST. TEST NORMAL. NO WINDOW HEAT LIGHT ILLUMINATED IAW B737-900 AMM 30+-41-11-710-801.
